# SDR 2006FA0000382

- Difficulty date: March 23, 2006
- Submitted: April 20, 2006
- Operation: General aviation
- Aircraft: N1KE
- Make and model: Gulstm GV
- Aircraft serial: 574
- Engine: Rroyce BR700710A110
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: AL1235T422C27
- Condition: Inoperative
- Location: Galley
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LAMP REPLACEMENT, IT WAS DISCOVERED THAT ONE END OF THE REMOVED UNIT WAS DISCOLORED.  THE DISCOLORATION WAS THOUGHT TO BE DUE TO OVERHEATING.  THE LOCATION OF THE FAILED LAMP WAS IN THE GALLEY OVERHEAD.  INSTALLED NEW UNIT OF SAME MFG AND PN.  OPERATIONAL CHECK, OK.  REPORTING THIS DUE TO CONCERN THAT THE OPERATION OF THIS LIGHT COULD RESULT IN A POSSIBLE FIRE CAUSED BY OVERHEATING OF THESE UNITS.  (K)
